![]() |
Volumn 62, Issue 2, 1999, Pages 167-180
|
Linearized formulation of the Riemann problem for radiation magnetohydrodynamics
|
Author keywords
[No Author keywords available]
|
Indexed keywords
COMPUTATIONAL GEOMETRY;
EIGENVALUES AND EIGENFUNCTIONS;
LINEARIZATION;
LINEARIZED RIEMANN PROBLEM;
RADIATION MAGNETOHYDRODYNAMICS;
MAGNETOHYDRODYNAMICS;
|
EID: 0032675853
PISSN: 00224073
EISSN: None
Source Type: Journal
DOI: 10.1016/S0022-4073(98)00101-0 Document Type: Article |
Times cited : (9)
|
References (15)
|